# SDR AWXA200400886

- Difficulty date: August 13, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 64,994 hours, 53,152 cycles
- System (JASC): 2700 · Flight Control System
- Part: Motor
- Part number: 10605813
- Condition: Binding
- Location: Lt Mlg Ww Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF PHX EN ROUTE FOR SJC AT APPROXIMATELY 3000 FT, FLIGHT CONTROLS SHOOK VIOLENTLY FROM SIDE TO SIDE AS IF IN SEVERE TURBULENCE.  NOTICED FEEL DIFFERENTIAL LIGHT ILLUMINATED, TURNED BACK TO PHX, ADJUSTED AILERON TRIM AND ONCE AILERON INPUT WAS ACHIEVED VIBRATION SMOOTHED OUT.  WHEN SLOWING TO FLAP EXTENSION SPEED THE FEEL DIFFERENTIAL LIGHT WENT OUT AND VIBRATION DISAPPEARED.  MAINTENANCE PERFORMED A VISUAL CHECK OF ELEVATOR TRIM TABS AND HINGE POINTS, NO DEFECTS NOTED.  MAINTENANCE REMOVED AND REPLACED "A" SYS FLIGHT CONTROL MODULAR PACKAGE IAW BMM 27-009-200-4.  MAINTENANCE ALSO FOUND 4 EACH CONNECTORS AT "A" SYS MODULAR PACKAGE WORN AND DETERIORATED, REPLACED CONNECTOR.
